# SDR HEEA088924

- Difficulty date: July 28, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 3,868 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 407030115123A
- Condition: Scratched
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD SCRATCHED.
